# SDR RAIA201411190001

- Difficulty date: November 19, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 34,976 hours, 31,068 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022003
- Part serial: 5168
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT DURING CLIMB, FOLLOWED QRH, GEAR MOVED NORMAL, RETURNED TO BLOCK.   MAINTENANCE INSPECTED AND REPLACED LANDING GEAR ELECTRONIC UNIT, OPS CHECK GOOD.
